# SDR FDEA202501220116

- Difficulty date: January 22, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 73,380 hours, 19,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK   CARGO COMPARTMENT SEAT TRACK AT STATION 1059 X = 47.5 FOUND CROWN   WORN. MAIN DECK   CARGO COMPARTMENT AT SEAT TRACK STATION 1059, X = 47.5 WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   STATION 1009 TO EXISTING SPLICE STATION 1129/6-0, X = 47.5 AS PER MD-11 SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REFER TO SNRM N0065 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. OSD;  1/22/2025
